# SDR REXA2017020800171

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 22,634 hours, 14,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT NOT BLINKING. REPLACED FWD FLIGHT ATT EMERGENCY GALLEY FLASHLIGHT BATTERY AS REQUIRED IAW AMM 25-60-00. OPS TEST GOOD.
